Journal of Mathematics and Statistics

Volume 16, Issue 1 (2020)

Research ArticleOpen Access
Edilberto Cepeda-Cuervo and Maria Victoria Cifuentes-Amado
Journal of Mathematics and Statistics 2020, 1-8
Published: 5 January 2020
Research ArticleOpen Access
Marcela C Rocha, Eric B Ferreira and Daniel F Ferreira
Journal of Mathematics and Statistics 2020, 9-19
Published: 11 January 2020
Research ArticleOpen Access
Amna Hasan, Hakeem A. Othman and Sami H. Altoum
Journal of Mathematics and Statistics 2020, 20-23
Published: 14 January 2020
Research ArticleOpen Access
Xingbo Wang and Junjian Zhong
Journal of Mathematics and Statistics 2020, 24-34
Published: 27 January 2020
Research ArticleOpen Access
Himanshukumar R. Patel and Vipul A. Shah
Journal of Mathematics and Statistics 2020, 35-46
Published: 7 February 2020
Research ArticleOpen Access
Sahar Mohamed Ali Abou Bakr
Journal of Mathematics and Statistics 2020, 47-53
Published: 14 March 2020
Research ArticleOpen Access
Awad Abdelrahman, Osman O.O. Yousif and Khalid I. Osman
Journal of Mathematics and Statistics 2020, 54-61
Published: 14 May 2020
Research ArticleOpen Access
Okeh Uchechukwu Marius and Onyeagu Sidney
Journal of Mathematics and Statistics 2020, 62-75
Published: 24 May 2020
Research ArticleOpen Access
Mykola Yaremenko
Journal of Mathematics and Statistics 2020, 76-89
Published: 2 June 2020
Research ArticleOpen Access
Adeboye Azeez, Mutambayi Ruffin, Ndege James and Qin Yongsong
Journal of Mathematics and Statistics 2020, 90-103
Published: 9 June 2020
Research ArticleOpen Access
Aisha Aliyu Yakubu, Farah Aini Abdullah, Ahmad Izani Md Ismail and Yazariah Mohd Yatim
Journal of Mathematics and Statistics 2020, 104-112
Published: 26 June 2020
Research ArticleOpen Access
Hussein Eledum
Journal of Mathematics and Statistics 2020, 113-124
Published: 14 July 2020
Research ArticleOpen Access
Hanadi Zahed
Journal of Mathematics and Statistics 2020, 125-132
Published: 21 July 2020
Research ArticleOpen Access
Prakash Muni Bajracharya and Bhuwan Prasad Ojha
Journal of Mathematics and Statistics 2020, 133-141
Published: 22 July 2020
Research ArticleOpen Access
Phanindra Prasad Bhandari, Shree Ram Khadka, Stefan Ruzika and Luca E. Schäfer
Journal of Mathematics and Statistics 2020, 142-147
Published: 24 July 2020
Research ArticleOpen Access
Eman A. El-Dessouky Nassef
Journal of Mathematics and Statistics 2020, 148-160
Published: 3 August 2020
Research ArticleOpen Access
Chioma Lydia Ejikeme, Mujahid Abbas and Dennis Ferdinand Agbebaku
Journal of Mathematics and Statistics 2020, 161-169
Published: 31 July 2020
Research ArticleOpen Access
Tomoyuki Nakagawa, Toshiki Takei, Aki Ishii and Sadao Tomizawa
Journal of Mathematics and Statistics 2020, 170-175
Published: 11 August 2020
EditorialOpen Access
Arulmani Indumathi, Ayhan Esi and Nagarajan Subramanian
Journal of Mathematics and Statistics 2020, 176-181
Published: 21 August 2020
Research ArticleOpen Access
Aldo Taranto and Shahjahan Khan
Journal of Mathematics and Statistics 2020, 182-197
Published: 14 September 2020
Research ArticleOpen Access
Tanka Nath Dhamala, Shiva Prakash Gupta, Durga Prasad Khanal and Urmila Pyakurel
Journal of Mathematics and Statistics 2020, 198-211
Published: 2 October 2020
Research ArticleOpen Access
Farida Kachapova
Journal of Mathematics and Statistics 2020, 212-223
Published: 14 October 2020